Advanced

Multivariable root-loci for positive real transfer matrices

Egardt, Bo and Molander, Per (1978) In International Journal of Control 28(2). p.253-259
Abstract
A new theorem on multivariable root-loci for transfer matrices which are not strictly proper is proved and applied to the positive real case.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Control
volume
28
issue
2
pages
253 - 259
publisher
Taylor & Francis
external identifiers
  • scopus:0017998065
ISSN
0020-7179
DOI
10.1080/00207177808922452
language
English
LU publication?
no
id
3590cd66-d200-4c60-b131-cc849a1ad4e1
date added to LUP
2018-12-09 16:55:20
date last changed
2019-01-06 14:19:13
@article{3590cd66-d200-4c60-b131-cc849a1ad4e1,
  abstract     = {A new theorem on multivariable root-loci for transfer matrices which are not strictly proper is proved and applied to the positive real case.},
  author       = {Egardt, Bo and Molander, Per},
  issn         = {0020-7179},
  language     = {eng},
  number       = {2},
  pages        = {253--259},
  publisher    = {Taylor & Francis},
  series       = {International Journal of Control},
  title        = {Multivariable root-loci for positive real transfer matrices},
  url          = {http://dx.doi.org/10.1080/00207177808922452},
  volume       = {28},
  year         = {1978},
}